# SDR CA071120004

- Difficulty date: November 16, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 15,691 hours
- Engine: Allsn 250C20
- System (JASC): 6420 · Tail Rotor Head
- Part: Shim
- Part number: 476411731
- Condition: Inoperative
- Location: T/R Hub
- Component: Hub, Bell
- Component part number: 206011810133
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) T/R VIBRATION DISCOVERED AND SUBSEQUENT STROBING WAS NOT EFFECTIVE AT REMOVING THE VIBRATION. DURING INSPECTION OF THE T/R HUB ASSEMBLY WAS FOUND TO HAVE BOTH PRE AND POST (TB: 206-91-139) METHODS OF TRUNNION CENTERING PERFORMED. SHIM 120-006C15-0 AND THRUST PLUG 47-641-173-1 USED ON ONE SIDE AND SHIM 206-011-861-101 AND THRUST PLUG 206-011-862-101 USED ON THE OTHER. TAIL ROTOR HUB ASSEMBLY WAS REPAIRED. (TC NR 20071120004)
